Painlevé's problem and the semiadditivity of analytic capacity

Xavier Tolsa Departament de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.331925

Acta Mathematica, 190, (1), 105-149, 2001.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ]
@inproceedings{xavier2001painlevé's,
  title={Painlevé's problem and the semiadditivity of analytic capacity},
  author={Xavier Tolsa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341754481634},
  booktitle={Acta Mathematica},
  volume={190},
  number={1},
  pages={105-149},
  year={2001},
}
Xavier Tolsa. Painlevé's problem and the semiadditivity of analytic capacity. 2001. Vol. 190. In Acta Mathematica. pp.105-149. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341754481634.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved